# SDR AALA201910099002

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 17,473 hours, 4,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 AND R3 EMERGENCY EXIT DOOR OPERATING CYLINDER (ACCUMULATOR) CHARGE PRESSURE LOW. MAINTENANCE SERVICED L3 AND R3 (SEE AALA201910109035) DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-22-00.
